Theory of Stochastic Processes
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Theory Stoch. Process.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Theory Stoch. Process., 2015, Volume 20(36), Issue 2, Pages 97–104 (Mi thsp105)  

On a limit behavior of a one-dimensional random walk with non-integrable impurity

Andrey Pilipenkoab, Lyudmila Sakhanenkoc

a National Technical University of Ukraine "Kyiv Polytechnical Institute"
b Institute of Mathematics, National Academy of Sciences of Ukraine, Kyiv, Ukraine
c Department of Probability and Statistics, Michigan State University, East Lansing, USA

Abstract: We consider the limit behavior of a one-dimensional symmetric random walk that is perturbed at zero. For the natural scaling of time and space the invariance principle is proved. The limit process is a skew Brownian motion.

Keywords: Skew Brownian motion, invariance principle, perturbed random walk.

Funding Agency Grant Number
National Academy of Sciences of Ukraine 09-01-14


Full text: PDF file (248 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 60F17, 60J50, 60J55
Language:

Citation: Andrey Pilipenko, Lyudmila Sakhanenko, “On a limit behavior of a one-dimensional random walk with non-integrable impurity”, Theory Stoch. Process., 20(36):2 (2015), 97–104

Citation in format AMSBIB
\Bibitem{PilSak15}
\by Andrey Pilipenko, Lyudmila Sakhanenko
\paper On a limit behavior of a one-dimensional random walk with non-integrable impurity
\jour Theory Stoch. Process.
\yr 2015
\vol 20(36)
\issue 2
\pages 97--104
\mathnet{http://mi.mathnet.ru/thsp105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3510231}
\zmath{https://zbmath.org/?q=an:1363.60098}


Linking options:
  • http://mi.mathnet.ru/eng/thsp105
  • http://mi.mathnet.ru/eng/thsp/v20/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Number of views:
    This page:125
    Full text:49
    References:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021